Correspondence

Cutaneous adverse drug reactions caused by FDCAs – we need to characterise and manage them urgently

Rannakoe J Lehloenya, Thuraya Isaacs, Sipho Dlamini, Rudzani Muloiwa

Abstract


-

Authors' affiliations

Rannakoe J Lehloenya, Division of Dermatology, Department of Medicine, Faculty of Health Sciences, University of Cape Town, South Africa

Thuraya Isaacs, Division of Dermatology, Department of Medicine, Faculty of Health Sciences, University of Cape Town, South Africa

Sipho Dlamini, Division of Infectious Disease, Department of Medicine, Faculty of Health Sciences, University of Cape Town, South Africa

Rudzani Muloiwa, Department of Paediatrics and Child Health, Faculty of Health Sciences, University of Cape Town, South Africa

Full Text

PDF (52KB) HTML

Keywords

Odimune; Tribuss; drug reactions; drug surveillance

Cite this article

South African Medical Journal 2013;103(11):815. DOI:10.7196/SAMJ.7479

Article History

Date submitted: 2013-09-06
Date published: 2013-09-30

Article Views

Abstract views: 2936
Full text views: 2568

Comments on this article

*Read our policy for posting comments here